# SDR SWAA2023042018226

- Difficulty date: March 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH ZEE CHANNEL FROM STA 727 TO STA 767 HAS SPOTS OF CORROSION RBL 21 WL 155.5.<[01] REMOVED CORROSION AT AFT CARGO RH ZEE CHANNEL FROM STA 727 TO STA 767 AS PER B737-700 SRM 51-10-02-0G-0 FOUND EXFOLIATED CORROSION THROUGH OUT THE THICKNESS FOUND TOO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A;B;C;D;AND E. AFT CARGO RH ZEE CHANNEL FROM STA 727 TO STA 767 REMOVED FOR REPAIR AS PER SRM 51-40-02-0G. LOCATE AND DRILLED NEW Z-CHANNEL AS PER B 737-700 SRM 51-40-05-0G-0. TREATED AND PRIMED AND INSTALLED NUT PLATED AT AFT CARGO COMP R/H ZEE CHANNEL FRONT STA 727 TO STA767 RBL 21WL155.5 AS PER REF B/737 SRM 51-40-10--2R-0 AND AMM 51-21-41-370-803 AND AMM 51-21-72-370-803. APPLIED NEW COAT OF TOPCOAT ON NEW Z-CHANNEL AS PER B 737-700 AMM 51-21-73-370-804. APPLIED CIC TO RH ZEE CHANNEL FROM STA 727 TO STA 767 AS PER B737-700 AMM 51-21-91-690-802. FINALIZED AFT CARGO RH ZEE CHANNEL INSTALLATION AS PER DWG 146A7502 AND B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED ALL STEPS
